# SDR CA100722010

- Difficulty date: July 21, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,200 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 25766304
- Condition: Ratcheting
- Location: Engine
- Part time: 2,283 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL UNIT WAS FOUND TO HAVE RATCHETY THROTTLE AND MIXTURE CONTROLS, REPLACED.
